Fibonacci Quarterly
Journal Home | Editorial Board | List of Issues
How to Subscribe | General Index | Fibonacci Association

Volume 49 Number 1 February 2011

CONTENTS

Referees 2
     Full text

Peter G. Anderson and Marjorie Bicknell-Johnson
Multidimensional Zeckendorf Representations
4
     Abstract | Full text

G. C. Shephard
Multiplicative Identities for Binomial Coefficients
10
     Abstract | Full text

Mirosława Radziejewska and Tomasz Schoen
Additive Properties of the Fibonacci Sequence
22
     Abstract | Full text

Akrur Behera, Kálmán Liptai, Gopal Krishna Panda, and László Szalay
Balancing with Fibonacci Powers
28
     Abstract | Full text

Mihai Caragiu, Alexandru Zaharescu, and Mohammad Zaki
On Ducci Sequences with Algebraic Numbers
34
     Abstract | Full text

Russell Jay Hendel
Almost-Recursiveness of Reciprocals of Linearly Recurrent Sequences
41
     Abstract | Full text

Martin Griffiths
Fibonacci Diagonals
51
     Abstract | Full text

M. A. Khan and Harris Kwong
Some Binomial Identities Associated with the Generalized Natural Number Sequence
57
     Abstract | Full text

Christian Berg and Antonio J. Durán
Fibonacci Numbers, Euler's 2-Periodic Continued Fractions and Moment Sequences
66
     Abstract | Full text

Martin Griffiths
Families of Fibonacci and Lucas Sums via the Moments of a Random Variable
76
     Abstract | Full text

Elementary Problems and Solutions
(Edited by Russ Euler and Jawad Sadek)
82
     Full text (Free)

Advanced Problems and Solutions
(Edited by Florian Luca)
89
     Full text (Free)